DOI QR코드

DOI QR Code

NORMED HILBERT ALGEBRAS

Ahn, Sun-Shin;Lee, Kyoung-Ja;So, Keum-Sook

  • Received : 2007.05.29
  • Accepted : 2007.06.30
  • Published : 2007.09.25

Abstract

In this paper, we introduce the notion of a norm in Hilbert algebras, and discuss some properties of Cauchy sequences.

Keywords

(normed) Hilbert algebra;subalgebra;open/cloesd sphere;Cauchy sequence

References

  1. D. Busneag, A note on deductive systems of Hilbert algebra, Kobe J. Math. 2 (1985), 29-35.
  2. D. Busneag, Hilbert algebras with valuation, Math. Japonica 44(2) (1996), 285-289.
  3. D. Busneag, On extensions of pseudo-valuations on Hilbert algebras, Discrete Mathematics 263 (2003), 11-24. https://doi.org/10.1016/S0012-365X(02)00552-6
  4. A. Diego, Sur les algebras de Hilbert, Hermann, Paris, Collection de Logique Math. 21, 1966.
  5. Y. B. Jun, Deductive system of Hilbert algebras, Math. Japonica 43(1) (1996), 51-54.
  6. Y. B. Jun, Normed Fuzzy Implication Algebras, Advances in Algebras (to appear).
  7. H. Rasiowa, An Algebraic Approach to Non-classical Logic, North-Holland, Amsterdam, 1974.